MathSciNet Relay Station
MathSciNet bibliographic data
MR1604328 11B65 (11Y50)
Goetgheluck, P. Infinite families of solutions of the equation $\binom nk=2\binom ab$. Math. Comp. 67 (1998), no. 224, 1727–1733.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement